Alert archive / South Dakota / Flash Flood Warnings in 2011
Flash Flood Warning 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 13, 2011, 5:32 PM CDT for 4 counties in South Dakota. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 5:32 PM CDT (22:32 UTC)
- Expired
- Jun 13, 2011, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davison County, SD, Hanson County, SD, Miner County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 109 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:00 PM CDT | FLASH FLOOD | 9 Nw Fulton, SD | FIELDS FLOODED ACROSS THE AREA. RAINFALL AMOUNTS OF OVER TWO INCHES. |
| Jun 13, 8:00 PM CDT | FLASH FLOOD | 3 Nw Mount Vernon, SD | BRIDGE WASHED OUT NEAR THE INTERSECTION OF 250TH STREET AND 395TH AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847
WGUS53 KFSD 132232
FFWFSD
SDC035-061-097-111-140230-
/O.NEW.KFSD.FF.W.0002.110613T2232Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
532 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA
NORTHWESTERN HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA
SOUTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA
SOUTHWESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA
* UNTIL 930 PM CDT
* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATES SHOW TWO TO FOUR INCHES OF RAINFALL HAVE FALLEN ACROSS THE
WARNED AREA. ADDITIONAL THUNDERSTORMS CONTINUE TO TRAIN ACROSS THE
AREA WITH THE POTENTIAL OF PRODUCING AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL THROUGH THE EVENING HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LETCHER...LOOMIS AND MOUNT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
4403 9782
$$
BT3 follow-up statements
980
WGUS73 KFSD 132305
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
605 PM CDT MON JUN 13 2011
SDC035-061-097-111-140230-
/O.CON.KFSD.FF.W.0002.000000T0000Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANBORN SD-MINER SD-HANSON SD-DAVISON SD-
605 PM CDT MON JUN 13 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DAVISON...
NORTHWESTERN HANSON...SOUTHWESTERN MINER AND SOUTHEASTERN SANBORN
COUNTIES UNTIL 930 PM CDT...
AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED TWO TO FOUR INCHES OF RAINFALL. AN
ADDITIONAL ONE TO THREE INCHES OF RAINFALL IS EXPECTED ACROSS THE
AREA AS STORMS CONTINUE TO TRAIN ACROSS THE AREA.
AT 600 PM...A TRAINED WEATHER SPOTTER REPORTED FLOODED FIELDS NINE
MILES NORTHWEST OF FULTON. RAINFALL REPORTS ACROSS THE AREA HAVE
INDICATED OVER TWO INCHES OF RAINFALL OVER THE PAST FEW HOURS.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LETCHER...LOOMIS AND MOUNT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
4403 9782
$$
BT100
WGUS73 KFSD 140128
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 PM CDT MON JUN 13 2011
SDC035-061-097-111-140230-
/O.CON.KFSD.FF.W.0002.000000T0000Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANBORN SD-MINER SD-HANSON SD-DAVISON SD-
828 PM CDT MON JUN 13 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DAVISON...
NORTHWESTERN HANSON...SOUTHWESTERN MINER AND SOUTHEASTERN SANBORN
COUNTIES UNTIL 930 PM CDT...
AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED TWO TO FOUR INCHES OF RAINFALL ACROSS THE
AREA. ISOLATED ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE
POSSIBLE OVER THE NEXT HOUR.
AROUND 8 PM...LAW ENFORCEMENT REPORTED A BRIDGE WAS WASHED OUT
NORTHWEST OF MOUNT VERNON NEAR THE INTERSECTION OF 250TH STREET AND
395TH AVENUE.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LETCHER...LOOMIS AND MOUNT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SIOUX FALLS.
&&
LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
4403 9782
$$
BT708
WGUS73 KFSD 140224
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
924 PM CDT MON JUN 13 2011
SDC035-061-097-111-140239-
/O.EXP.KFSD.FF.W.0002.000000T0000Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANBORN SD-MINER SD-HANSON SD-DAVISON SD-
924 PM CDT MON JUN 13 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN DAVISON...
NORTHWESTERN HANSON...SOUTHWESTERN MINER AND SOUTHEASTERN SANBORN
COUNTIES WILL BE ALLOWED TO EXPIRE AT 930 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
4403 9782
$$
BTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:00 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 3:00 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 300 PM CDT MON JUN 13 2011 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WORKING ON AN ENVIRONMENT MARGINALLY SUPPORTIVE OF SEVERE WEATHER. WILL WATCH FOR FURTHER DEVELOPMENT ON THE SOUTHWEST FLANK OF CURRENT CLUSTER OF STORMS THROUGH THE EVENING WITH ENHANCED CONVERGENCE POSSIBLE IN THE LOW LEVELS PER THE NEBRASKA SURFACE OBSERVATIONS AND THE NELIGH PROFILER. CAPE AND SHEAR CONTINUE TO BE VERY MARGINAL SO EXPECTING MAINLY ISOLATED SEVERE AND SPOTTY LOCATIONS WITH HEAVY RAINFALL. BECAUSE OF CLOUDS AND WIND EXPECT MILD LOWS...MAINLY FROM THE UPPER 50S TO MID 60S. ALL INDICATIONS ARE THAT FAIRLY WIDESPREAD STRATUS WILL DEVELOP AS WELL SO LOOKING GLOOMY LATE TONIGHT INTO TUESDAY. EXPECT MOST OF THE CONVECTION TO BE EAST OF THE AREA ON TUESDAY MORNING WITH NEW DEVELOPMENT POSSIBLE BY LATE MORNING IN CENTRAL SOUTH DAKOTA. HAVE SLOWED THE DIURNAL RISE IN TEMPERATURES WITH THE STRATUS IN PLACE AND ALSO LOWERED HIGHS A COUPLE OF DEGREES. THIS SHOULD PLACE AREAS ALONG AND EAST OF THE INTERSTATE 29 CORRIDOR IN THE 65 TO 70 DEGREE RANGE WITH LOWER TO POSSIBLY MID 70S WEST. DECENT WAVE SPREADS ACROSS THE AREA TUESDAY AFTERNOON AND EARLY TUESDAY NIGHT SO EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP. MODELS CONTINUE TO TREND DOWNWARD WITH INSTABILITY AND WITH EXPECTED STRATUS NOT ANTICIPATING A WIDESPREAD SEVERE THREAT. THIS LIKELY TO DECREASE THE THREAT FOR MORE WIDESPREAD HEAVY RAINFALL AND MAKE THE THREAT MUCH MORE ISOLATED. WEDNESDAY INTO THURSDAY LOOKING MUCH QUIETER WITH NORTHWEST FLOW AT THE SURFACE ON WEDNESDAY BRINGING DRIER AIR AND THURSDAY SEEING WINDS DECREASE...TURN NORTH THEN GO PRETTY LIGHT IN THE EVENING. HIGHS BOTH DAYS MAINLY FROM THE MID 70S TO LOWER 80S WITH MORNING LOWS MAINLY IN THE 50S. IN THE LATTER PERIODS(FRI/MON)...THE MAIN FOCUS DURING THIS TIME FRAME WILL BE A RIDGE OF HIGH PRESSURE DEVELOPING ACROSS THE MIDWEST WITH A TROUGH OF LOW PRESSURE DEEPENING OVER THE WESTERN UNITED STATES. THIS SHOULD LEAVE THE AREA IN RELATIVELY FAST SOUTHWEST FLOW ALOFT WHICH WILL LIKELY CONTINUE THE SOMEWHAT BUSY PERIOD OF WEATHER. THE MAIN PROBLEM FOR CONVECTIVE DEVELOPMENT WILL BE A STRONG CAP WITH THE MODELS SUGGESTING ABOUT +13 TO +15 C AT 700MB SO THAT WILL ALSO BE SOMETHING TO WATCH TRENDS ON. AND WITH A LIKELY INCREASE IN TEMPERATURES AND LOW LEVEL MOISTURE...THE THREAT FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL ALSO BE ON THE INCREASE. BY THE END OF THE PERIOD THE MODELS ARE IN FAIRLY DECENT AGREEMENT IN LIFTING THE MAIN WEST COAST TROUGH ONTO THE NORTHERN AND WESTERN PLAINS WHICH COULD BRING A VERY INTERESTING SET UP FOR SEVERE WEATHER POTENTIAL ON MONDAY. TOO EARLY TO NAIL DOWN ANY TIMING RIGHT NOW BUT NEEDLESS TO SAY NEXT WEEKEND INTO EARLY NEXT WEEK WILL BE A PERIOD TO KEEP AN EYE ON. /08 && .AVIATION... CONVECTION WILL CONTINUE ALONG AND WEST OF THE JAMES RIVER MUCH OF THE AFTERNOON. IT WILL BE DISORGANIZED AND IS GENERALLY EXPECTED TO WEAKEN AS IT MOVES EAST ALTHOUGH AN ISOLATED CELL COULD REACH I29. MORE ORGANIZED CONVECTION LIKELY TO DEVELOP ALONG THE BOUNDARY WEST OF THE MISSOURI AND THESE SHOULD SLOWLY MOVE EAST THROUGH THE EVENING. WHERE CU FORM DURING THE EARLY AFTERNOON...WILL SEE CIGS FROM 3000 TO 4000 FT. VSBYS EXPECTED TO BE VFR EXCEPT IN STRONGEST CELLS. OVERNIGHT...WITH LACK OF MIXING AGAIN TODAY...EXPECT THAT STRATUS WIL FORM OVER MUCH OF THE AREA PRODUCING WIDESPREAD CIGS BELOW 2000 FT AND AREAS OF LIGHT FOG. THE STRATUS IS EXPECTED TO BE AROUND THROUGH MUCH OF TUESDAY MORNING. /SCHUMACHER && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Jun 13, 11:49 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1149 AM CDT MON JUN 13 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1149 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON...PRIMARILY ALONG AND WEST OF THE JAMES RIVER. DURING THE EVENING...A FEW OF THESE STORMS MAY MOVE EAST TOWARD INTERSTATE 29 AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA. STORM WEST OF INTERSTATE 29 MAY PRODUCE UP TO QUARTER SIZE HAIL THROUGH 8 PM. AFTER 8 PM...STORMS ARE NOT EXPECTED TO BE SEVERE. FLOODING... RECORD HIGH RELEASES ARE OCCURRING FROM THE MISSOURI RIVER RESERVOIRS AND WILL CONTINUE INTO MID SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX CITY. THE LITTLE SIOUX RIVER NEAR LINN GROVE WILL REMAIN NEAR FLOOD STAGE THROUGH THE WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS THE AREA ON TUESDAY AFTERNOON INTO EARLY ON WEDNESDAY. THUNDERSTORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH 8 PM WEST OF INTERSTATE 29. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 13, 1:49 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
149 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL 3 ESE PLANKINTON 43.70N 98.44W
06/13/2011 E0.75 INCH AURORA SD PUBLIC
0145 PM HAIL 2 E PLANKINTON 43.72N 98.43W
06/13/2011 E1.25 INCH AURORA SD PUBLIC
&&
WILLIAMSLocal storm report, Jun 13, 2:11 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
211 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 2 E PLANKINTON 43.72N 98.43W
06/13/2011 E1.25 INCH AURORA SD PUBLIC
HALF DOLLAR SIZE HAIL CONTINUED FOR 10 MINUTES AFTER
EARLIER REPORT.
&&
WILLIAMSLocal storm report, Jun 13, 2:28 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
228 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 2 W MOUNT VERNON 43.71N 98.31W
06/13/2011 E1.75 INCH DAVISON SD PUBLIC
&&
WILLIAMSLocal storm report, Jun 13, 2:32 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
232 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 WNW MOUNT VERNON 43.73N 98.33W
06/13/2011 E1.50 INCH DAVISON SD PUBLIC
WALNUT SIZE HAIL HAS ACCUMULATED 3 INCHES.
&&
WILLIAMSLocal storm report, Jun 13, 2:52 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL MITCHELL 43.73N 98.03W
06/13/2011 E0.75 INCH DAVISON SD BROADCAST MEDIA
&&
MDBLocal storm report, Jun 13, 3:28 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
328 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 NNE LOOMIS 43.82N 98.09W
06/13/2011 E1.00 INCH DAVISON SD PUBLIC
&&
KWEISSERThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:19 PM CDT | Flash Flood Warning | FSD | Aurora | 101 min |
| Jun 13, 1:21 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 24 min |
| Jun 13, 1:44 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison | 31 min |
| Jun 13, 2:11 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison | 34 min |
| Jun 13, 3:06 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Sanborn | 39 min |
Nearby
Flash Flood Warnings in South Dakota, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.